Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 71, NWS Springfield, MO

March 27, 2008Barry County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 27, 2008, 6:13 PM CDT for Barry County, Newton County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2008, 6:13 PM CDT (23:13 UTC)
Expired
Mar 27, 2008, 7:15 PM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 4:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 272313
SVRSGF
MOC009-145-280015-
/O.NEW.KSGF.SV.W.0071.080327T2313Z-080328T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT THU MAR 27 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 715 PM CDT.

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES NORTHWEST OF STELLA...OR 6 MILES
  SOUTHEAST OF NEOSHO...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRVIEW BY 630 PM CDT.
  WHEATON BY 635 PM CDT.
  PURDY BY 650 PM CDT.

THE TOWNS OF NEWTONIA...STARK CITY...STELLA...PIONEER...
BUTTERFIELD...MCDOWELL...JENKINS AND WHEELERVILLE ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3675 9408 3676 9436 3689 9435 3695 9407
      3693 9407 3693 9369 3692 9362 3683 9363
      3682 9359 3669 9359 3669 9407
TIME...MOT...LOC 2313Z 273DEG 27KT 3680 9426

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:25 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 27, 2:25 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT THU MAR 27 2008

.DISCUSSION...
SHORT TERM (TONIGHT - SATURDAY)...
A WARM AND UNSTABLE AIRMASS HAS EVOLVED ACROSS THE MISSOURI OZARKS
THIS AFTERNOON.  A SURFACE LOW WAS TRACKING INTO SOUTHWEST MISSOURI
WHICH PULLED MID 50 DEW POINTS IN AREAS SOUTH OF I-44.  MEANWHILE
CLOUD BREAKS ALLOWED FOR GOOD DAYTIME HEATING...WITH TEMPERATURES
GENERALLY IN THE LOW TO MID 70S.  THIS INSTABILITY COMBINED WITH A
SAGGING FRONTAL SYSTEM MIGHT ALLOW FOR ISOLATED SHOWERS AND
THUNDERSTORMS TO UNFOLD LATE THIS AFTERNOON AND THIS EVENING.
HOWEVER...I THINK THE MAIN EVENT FOR A LARGER AREAL EXTENT OF
PRECIPITATION WILL UNFOLD LATER TONIGHT...AND WELL BEHIND THE FRONT.

A COUPLE OF ISOLATED ROBUST UPDRAFTS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING GIVEN THE EXISTING ENVIRONMENT.  A LAYER OF WARM AIR
ALOFT WITHIN THE WARM SECTOR WILL LIMIT SURFACE BASED
CONVECTION...AS CONVERGENCE ALONG THE FRONT WILL BE NEEDED FOR
UPDRAFTS TO BREAK THROUGH THIS CAP.  THE CAP IS VERY STRONG...AND
THINK ONLY ISOLATED TO SCATTERED STORMS WILL DEVELOP THIS EVENING AS
THE FRONT PUSHES THROUGH.

LESS SEVERE BUT A HIGHER FREQUENCY OF SHOWERS AND STORMS WILL
DEVELOP ALONG THE 850MB FRONT LATER TONIGHT.  THIS POST FRONTAL
PRECIPITATION HAS ALSO BEEN INDICATED BY MODEL QPF...BUT ALSO BY THE
WRF RADAR SIMULATION.  THEREFORE AREAS THAT EXPERIENCE THE FRONTAL
PASSAGE EARLY...MAY NOT BE COMPLETELY OUT OF THE WOODS WITH REGARDS
TO ADDITIONAL STORM ACTIVITY LATER TONIGHT.  WITH THIS SAID...AN
INCREASE IN POPS FOR FRIDAY MAY BE NEEDED FOR SOUTHERN MISSOURI DUE
TO RESIDUAL SHOWERS.

MOISTURE BEGINS TO RETURN SATURDAY AFTERNOON WITH THE SURGE OF A
WARM FRONT.  MODELS SUGGEST SOME SHOWER POTENTIAL WITH THIS MOISTURE
SURGE.  I CAN NOT COMPLETELY RULE IT OUT...HOWEVER...ITS CERTAINLY
NOT GOING TO BE A SOLID SHIELD OF RAIN...AND MOST LOCATIONS SHOULD
REMAIN DRY.  WILL GO AHEAD AND INSERT SOME SLIGHT TO LOW END CHANCE
POPS FOR SATURDAY.  TEMPERATURES SHOULD WARM BACK INTO THE 50S AND
LOW 60S.

LONG TERM (SUNDAY - WEDNESDAY)...
RAPID MOISTURE RETURN WILL BE ONGOING AT THE BEGINNING OF THE LONG
TERM PERIODS.  A HIGHLY CHARGED GULF OF MEXICO WILL BECOME WIDE
OPEN...ALLOWING UNUSUAL AMOUNTS OF MOISTURE TO SPREAD BACK INTO THE
REGION.  THE FRONT THAT WILL SHIFT THROUGH SOUTHERN MISSOURI TODAY
(THURSDAY)...WILL STALL OUT SOMEWHERE NEAR THE INTERSTATE 20
CORRIDOR...WHILE SOUTHERLY WINDS OVER THE GULF MOISTURE SOURCE
REGION CONTINUES TO CHARGE WITH DEEPER MOISTURE.

THE SURFACE WARM FRONT QUICKLY SURGES BACK INTO CENTRAL MISSOURI ON
SATURDAY NIGHT ALLOWING DEEPER MOISTURE BACK INTO SOUTHERN
MISSOURI.  THE GFS INDICATES THAT PWATS WILL INCREASE TO VALUES
RANGING FROM 1.20 - 1.50 INCHES.  THE WARM FRONT IS INDICATED BY
BOTH THE GFS AND ECMWF TO BECOME STATIONARY SOMEWHERE BETWEEN
HIGHWAY 54 AND INTERSTATE 70...THEN PUSH BACK INTO SOUTHERN MISSOURI
AS A COLD FRONT DURING THE DAY ON MONDAY.

INTERACTIONS BETWEEN THE FRONTAL SYSTEM AND INCREASING DEEP MOISTURE
FROM THE GULF WILL ALLOW FOR SEVERAL CLUSTERS OF SHOWERS AND
THUNDERSTORMS TO IMPACT THE REGION.  RAIN WILL BE HEAVY AT
TIMES...AND ANOTHER ROUND OF FLASH FLOODING IS BECOMING MORE
LIKELY.

FLOOD POTENTIAL:
THERE IS ONE NOTABLE DIFFERENCE IN TODAYS MODELS RUNS COMPARED TO
YESTERDAYS...WHICH REGARDS A STRONGER UPPER SHORTWAVE TO PUSH THE
FRONTAL BOUNDARY FASTER ACROSS SOUTHERN MISSOURI.  THIS WOULD
SUGGEST LESS TRAINING OF STORMS...LEADING TO LESS RAINFALL AMOUNTS.
HOWEVER...MOISTURE TRANSPORT VECTORS SHOWS A GOOD HEAVY RAIN SIGNAL
AS THE NORTHERN GRADIENT OF MAGNITUDE BECOMES FOCUSED OVER SOUTHERN
MISSOURI FOR A GOOD 6-12 HOURS.  GIVEN THE PREVIOUSLY MENTIONED PWAT
VALUES EXPECTED...ONE TO THREE INCHES OF WIDESPREAD RAINFALL IS
STILL FORECASTED BETWEEN SUNDAY THROUGH MONDAY NIGHT.  THIS TYPE OF
RAINFALL WILL STILL CAUSE ANOTHER EPISODE OF FLOODING.  ESPECIALLY
SINCE RUNOFF WILL BE ENHANCED DUE TO SATURATED SOIL CONDITIONS ALONG
WITH THE LACK OF MARCH VEGETATION.

SEVERE POTENTIAL:
SEVERE WEATHER POTENTIAL IN SOME FORM OR ANOTHER WILL EXIST FROM
SUNDAY - MONDAY AFTERNOON.  ATTEMPTING TO PINPOINT AN EXACT TIME
WHEN SEVERE STORMS WILL GO UP REMAINS A SHORT TERM FORECAST
CHALLENGE.  PARTICULARLY SUNDAY AFTERNOON WHEN A VERY MOIST AIRMASS
SPREADS BACK INTO THE REGION.  COMBINE THIS MOISTURE RETURN WITH
POSSIBLE DAYTIME HEATING...THE AIRMASS SHOULD BECOME MODERATELY
UNSTABLE.  UNDER THE FAST ZONAL FLOW ALOFT...DEEP LAYER SHEAR WILL
BE SUFFICIENT FOR ORGANIZED STORMS.  AT THIS TIME ITS DIFFICULT TO
DISCERN WHAT WILL TRIGGER ANY POSSIBLE CONVECTION.

THE FRONTAL BOUNDARY WILL BE STALLED SOMEWHERE BETWEEN HIGHWAY 54
AND INTERSTATE 70.  CONVERGENCE ALONG THIS FEATURE SHOULD EVENTUALLY
BECOME A FOCUS...BUT ANY SMALL UPPER PERTURBATIONS RIPPLING THROUGH
THE ZONAL FLOW ALOFT COULD FIRE OFF STORMS THROUGH WHAT SHOULD BE A
WEAK CAP.  AGAIN...SEVERE POTENTIAL WILL BECOME BETTER UNDERSTOOD
WITH LATER FORECAST.  AS OF NOW IM GOING TO INSERT SEVERE WORDING
INTO THE HWO FOR THE PERIODS SUNDAY AFTERNOON - MONDAY.

TUESDAY-WEDNESDAY:
GFS AND ECMWF HAS GOOD CONSENSUS WITH RAIN EXITING THE REGION PRIOR
TO MIDNIGHT TUESDAY.  WILL KEEP SOME LOW END POPS IN THE FORECAST
FOR MONDAY NIGHT OUT EAST.  OTHERWISE MOST AREAS LOOK TO CLEAR UP BY
MONDAY NIGHT INTO TUESDAY.  A DRIER AND COOLER AIRMASS SPREADS
BEHIND THIS SYSTEM.  TEMPERATURES TUESDAY AFTERNOON MAY ONLY WARM
INTO THE UPPER 50S TO LOWER 60S.

HEADING INTO DAYS 6 AND 7...NOT MUCH CHANGE IN THE SWIFT / ZONAL
UPPER FLOW IS SUGGESTED BY MEDIUM RANGE OUTPUT.  MODELS SHOW THE
POSSIBILITY OF ANOTHER SHORTWAVE TO IMPACT THE REGION BY WEDNESDAY
NIGHT OR THURSDAY.  HAVE DECIDED TO INCLUDE CHANCE POPS FOR THESE
PERIODS.

CRAMER

&&

.AVIATION...

FOR THE 1800 UTC KSGF/KJLN TAFS...FRONT TO THE NORTHWEST OF THE
TAF SITES WILL PUSH BACK TO THE SOUTHEAST LATE THIS AFTERNOON AND
EARLY THIS EVENING. THERE SHOULD BE SOME THUNDERSTORM ACTIVITY
DEVELOPING ALONG THE FRONT AND HAVE A BRIEF MENTION OF THAT IN
BOTH TAFS. LOW CEILINGS OVER THE PLAINS SHOULD SWEEP IN BEHIND
THE FRONT...AND GIVEN THE PROGGED GFS AND WRF SOUNDINGS ALONG WITH
THE UPSTREAM OBSERVATIONS...HARD TO FIND A REASON NOT HAVE IFR
CEILINGS IN BOTH TAFS FOR TONIGHT. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 27, 12:58 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT THU MAR 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
 DAMAGING WIND GUSTS UP TO 70 MPH.

 AREAS AFFECTED AND TIMING:

 SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EXTREME SOUTHEAST
 KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON INTO TONIGHT.

  DISCUSSION:

 CONDITIONS HAVE BECOME FAVORABLE FOR SEVERE THUNDERSTORMS LATE
 THIS AFTERNOON AND THIS EVENING.  A COLD FRONT WILL SLOWLY PUSH
 ACROSS SOUTHERN MISSOURI AND BECOME A FOCUS FOR THESE STORMS TO
 DEVELOP ON. MODERATE LEVELS OF INSTABILITY COMBINED WITH SUFFICIENT
 WIND SHEAR WILL ALLOW STORMS TO EXCEED SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 SEVERE STORMS WILL AGAIN BE POSSIBLE BEGINNING SUNDAY AFTERNOON.
 A WARM FRONT WILL MOVE BACK OVER THE REGION ALLOWING FOR AN
 AIRMASS LOADED IN MOISTURE CONTENT TO SURGE INTO SOUTHERN
 MISSOURI AND EXTREME SOUTHEAST KANSAS. THIS MOISTURE COMBINED
 WITH DAYTIME HEATING WILL DESTABILIZE THE AIRMASS AND ALLOW IT TO
 BECOME FAVORABLE FOR SEVERE STORMS.

 AS THIS PREVIOUSLY MENTIONED FRONTAL SYSTEM STALLS OUT NEAR THE
 OZARKS REGION...SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL
 BE POSSIBLE WITHIN THE SUNDAY THROUGH MONDAY NIGHT TIME FRAME.
 WIDESPREAD STORM TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES IS
 FORECASTED BY MONDAY NIGHT. DUE TO SATURATED SOIL CONDITIONS
 COMBINED WITH THE LACK OF MARCH VEGETATION...RUNOFF WILL BE
 ENHANCED...LEADING TO AN ELEVATED RISK FOR ADDITIONAL FLOODING.

 EMERGENCY MANAGERS AND OTHER LOCAL GOVERNMENT AGENCIES ARE URGED
 TO CLOSELY MONITOR LATER FORECAST AND DISCUSSIONS ISSUED BY THE
 NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR ANOTHER
 EPISODE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Mar 27, 5:40 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT THU MAR 27 2008

MOZ055-068-069-272315-
HICKORY MO-CAMDEN MO-BENTON MO-
540 PM CDT THU MAR 27 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HICKORY...NORTHWESTERN
CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL 615 PM CDT...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR URBANA...OR 6 MILES SOUTHEAST OF
HERMITAGE...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  7 MILES NORTHWEST OF MACKS CREEK BY 555 PM CDT.

THE TOWNS OF CLIMAX SPRINGS...BARNUMTON AND HURRICANE DECK ARE IN THE
PATH OF THIS STORM.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE
Local storm report, Mar 27, 5:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             TUNAS                   37.85N 93.03W
03/27/2008  E1.75 INCH       DALLAS             MO   PUBLIC

&&

LINDENBERG
Special weather statement, Mar 27, 5:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAR 27 2008

MOZ079-080-091-272315-
WEBSTER MO-POLK MO-DALLAS MO-
547 PM CDT THU MAR 27 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL POLK...NORTHWESTERN WEBSTER
AND SOUTHERN DALLAS COUNTIES UNTIL 615 PM CDT...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MORRISVILLE...OR 7 MILES SOUTH OF BOLIVAR...
MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  PLEASANT HOPE BY 555 PM CDT.

THE TOWNS OF FOOSE...OLIVE...MARCH...CHARITY AND ELKLAND ARE IN THE
PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE
Local storm report, Mar 27, 5:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             2 SE MONTREAL           37.95N 92.57W
03/27/2008  E0.75 INCH       CAMDEN             MO   PUBLIC

            HAIL COVERING THE GROUND.

&&

LINDENBERG
Local storm report, Mar 27, 5:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             NEOSHO                  36.87N 94.37W
03/27/2008  E1.00 INCH       NEWTON             MO   PUBLIC

&&

LINDENBERG
Local storm report, Mar 27, 5:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             TUNAS                   37.85N 93.03W
03/27/2008  M1.75 INCH       DALLAS             MO   PUBLIC

            GOLF BALL HAIL COVERING THE GROUND.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:27 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair63 min
Mar 27, 4:58 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk28 min
Mar 27, 5:08 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Mar 27, 5:12 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede63 min
Mar 27, 5:21 PM CDTSevere Thunderstorm WarningSGFNewton54 min
Mar 27, 5:42 PM CDTSevere Thunderstorm WarningSGFMaries, Miller63 min
Mar 27, 5:51 PM CDTSevere Thunderstorm WarningSGFDallas, Polk54 min
Mar 27, 5:54 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan18 min
Mar 27, 6:02 PM CDTSevere Thunderstorm WarningSGFMcDonald58 min
Mar 27, 6:06 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski54 min
Mar 27, 6:09 PM CDTSevere Thunderstorm WarningSGFLawrence37 min
Mar 27, 6:28 PM CDTTornado WarningSGFLaclede, Pulaski38 min
Mar 27, 6:28 PM CDTTornado WarningSGFMaries, Phelps41 min
Mar 27, 6:32 PM CDTSevere Thunderstorm WarningSGFLaclede73 min
Mar 27, 6:39 PM CDTTornado WarningSGFMaries, Phelps32 min
Mar 27, 6:52 PM CDTTornado WarningSGFLaclede, Wright44 min
Mar 27, 6:54 PM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas66 min
Mar 27, 6:56 PM CDTTornado WarningSGFBarry44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.